# SDR SWIA200413825

- Difficulty date: September 11, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 18,232 hours, 26,838 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0228
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 8,111 hours, 12,151 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RECEIVED A CONTROL FAULT WARNING DURING LANDING ROLL.  REPLACED FLAP CONTROL UNIT WITH SERVICEABLE UNIT.  OPERATIONAL CHECK GOOD.
